Granny's gone and done it again

CapricornFarm

Chicken addict
Premium Feather Member
11 Years
Feb 1, 2010
77,579
278,539
1,807
Southern Virginia
I had this happen once after a shot in my shoulder..this is what happened.. after having had many shots before! .....It is fairly common for someone to faint during or after an injection due to a common vasovagal reaction where the heart rate slows down and the blood pressure drops. This is accompanied by sweating, skin pallor, clamminess, loss of consciousness. ... I could tell something was up. I started asking the guy, what's going on.. what's going on? He looks at me, says, hurry, get up on the table. Barely got up there in time. Had me lay flat and told me this is normal and it will subside. Weird.
I had that happen once. I was having blood drawn and suddenly it hurt unbearably. I passed out. Personally, i think she struck a nerve.
 

New posts New threads Active threads

Top Bottom